# SDR REXA2013012400192

- Difficulty date: January 24, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N8932
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 19,076 hours, 16,677 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Supply
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 4333.  RECEIVED FLAPS FAILED MESSAGE ON APPROACH DURING EXTENSION AT 0 DEGREES.  AIRSPEED 200 KNOTS, OAT -21 DEGREES C, ONE HOUR AND FIFTY MINUTES INTO FLIGHT AND NO SKEW DETECTION LIGHTS.  DECLARED AN EMERGENCY AND LANDED SAFELY.  PERFORMED RESET, MESSAGE EXTINGUISHED.  REMOVED AND REPLACED RIGHT BPSU IAW AMM 27-51-10.
